# SDR SCNA202302220851

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 17,686 hours, 11,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 69764 N/R-00106: EMERGENCY LIGHTS, ASSOCIATED WITH BATTERY PACKS M2616, M1675, M2335, M1694, M1670, 1672, M1673 AND M1671. ARE INOPERATIVE. RESOLUTION: (IN PROGRESS)
